# SDR SWAA073921

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 29,169 hours, 16,552 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX615675
- Condition: Leaking
- Location: Hhydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION - HYDRAULIC -A- SYSTEM LEAKED TO ZERO.  REMOVED AND REPLACED HYDRAULIC ELECTRIC PUMP PER MM.
